# SDR FDEA2019100762476

- Difficulty date: September 6, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 63,696 hours, 23,611 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR FOUND ON THE SKIN PANEL FWD SIDE OF HORIZONTAL STAB CUT OUT LT SIDE AT THE BRACKET MOUNTED ON LWR LONGERON.   EVALUATED THE SKIN PANEL AND FOUND TO BE OUTSIDE LIMITS IAW SRM 53-80-70-1A DETAIL VI.  AREA REPAIRED IAW SRM 53-80-70-2R, REPAIR 4.
